# SDR 2016F00215

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N716JS
- Make and model: Cessna 525A
- Aircraft serial: 0083
- Aircraft time: 5,785 hours, 4,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 632750116
- Condition: Broken
- Location: Rt Mlg
- Part time: 5,785 hours, 4,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LANDING GEAR UNSAFE RED LIGHT CAME ON AND VIBRATION WAS FELT.  MADE UNEVENTFUL LANDING AT SAME AIRPORT AND DISCOVERED RT UP-LOCK HOOK BROKEN.
